MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS DC-I; OXIMETER

MASIMO - 40 PARKER LNCS DC-I; OXIMETER
Model Number 1863
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.Visual inspection revealed a torn outer jacket at the bend relief area.The torn outer jacket was mostly likely a result of a sharp or tight bend at the location of the tear.The product passed continuity testing.The sensor passed all functional testing and was able to obtain spo2 and pulse rate readings.
 
Event or Problem Description
The customer reported the sensor worked intermittently.No patient impact or consequences were reported.

Brand Name
LNCS DC-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7493292
Report Number2031172-2018-00271
Device Sequence Number239105
Product Code DQA
UDI-Device Identifier00843997000406
UDI-Public00843997000406
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1863
Device Catalogue Number1863
Device Lot Number17DCP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2018
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2018
Initial Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1